Alert archive / Kansas / Flash Flood Warnings in 2010
Flash Flood Warning 8, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 23, 2010, 8:36 PM CDT for Woodson County, Kansas. It was in force for 96 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2010, 8:36 PM CDT (01:36 UTC)
- Expired
- Jun 23, 2010, 10:12 PM CDT
- In force
- 96 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
County Woodson County, KS
The radar
The Topeka radar (KTWX), 138 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -231 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
091 WGUS53 KICT 240136 FFWICT KSC207-240730- /O.NEW.KICT.FF.W.0008.100624T0136Z-100624T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 836 PM CDT WED JUN 23 2010 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... WOODSON COUNTY IN SOUTHEAST KANSAS... * UNTIL 230 AM CDT. * AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TORRENTIAL RAINS PERSISTING FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS CENTRAL WOODSON COUNTY...WITH ADDITIONAL RAINFALLS IN EXCESS OF 3 INCHES LIKELY! * LOCATIONS WITHIN THE WARNING INCLUDE... BATESVILLE...ROSE...TORONTO...YATES CENTER. AT 825 PM CDT...WOODSON COUNTY SHERIFF REPORTED FLOODING IN PROGRESS JUST SOUTH OF YATES CENTER ON HIGHWAY 75 BETWEEN 90TH AND 50TH STREETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROAD OR HIGHWAY...ESPECIALLY AT NIGHT! THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3773 9552 3773 9596 3799 9595 3799 9551 $$ ES
2 follow-up statements
534 WGUS73 KICT 240222 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 922 PM CDT WED JUN 23 2010 KSC207-240730- /O.CON.KICT.FF.W.0008.000000T0000Z-100624T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODSON KS- 922 PM CDT WED JUN 23 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR WOODSON COUNTY... AT 825 PM CDT...WOODSON COUNTY LAW ENFORCEMENT REPORTED FLOODING IN PROGRESS JUST SOUTH OF YATES CENTER ON HIGHWAY 75 BETWEEN 90TH AND 50TH STREETS. VERY HEAVY RAINFALL AMOUNTS IN EXCESS OF 3 INCHES HAVE FALLEN ACROSS CENTRAL PORTIONS OF WOODSON COUNTY THIS EVENING! FORTUNATELY...THE THREAT FOR HEAVY ADDITIONAL HEAVY RAINFALL HAS ENDED...AS THE NUMEROUS THUNDERSTORMS HAVE MOVED SOUTHEAST OF THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EVEN THOUGH THE THREAT FOR ADDITIONAL RAINFALL HAS ENDED...EXCESSIVE RUNOFF FROM EARLIER HEAVY RAINFALL MAY CONTINUE TO CAUSE FLOODING OF URBAN AREAS...HIGHWAYS...UNDERPASSES AND OTHER POOR DRAINAGE AREAS. ADDITIONALLY...RURAL COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS MAY ALSO BE SUBJECT TO FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WICHITA. && LAT...LON 3773 9552 3773 9596 3799 9595 3799 9551 $$ KLEINSASSER
192 WGUS73 KICT 240312 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1012 PM CDT WED JUN 23 2010 KSC207-240323- /O.CAN.KICT.FF.W.0008.000000T0000Z-100624T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WOODSON KS- 1012 PM CDT WED JUN 23 2010 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WOODSON COUNTY... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3773 9552 3773 9596 3799 9595 3799 9551 $$ ES
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 7:13 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Jun 23, 7:13 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 713 PM CDT WED JUN 23 2010 .UPDATE... THIS EVENING: ISSUED UPDATE TO REFLECT EXPIRATION OF THE EXCESSIVE HEAT WARNING & HEAT ADVISORY THAT HAD BEEN IN EFFECT FOR ALL OF SOUTHEAST KANSAS TIL 7 PM CDT. REST OF INHERITED FORECAST KEPT INTACT FOR TIME BEING. && .PREV DISCUSSION... /ISSUED 656 PM CDT WED JUN 23 2010/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SOLE FOCUS IS ON TSRA SCT ALONG A COLD FRONT THAT IS SAGGING SE OVER EXTREME SC & SE KS THIS EVENING. WITH GREATEST INSTABILITY EXISTING OVER COWLEY & WRN CHAUTAUQUA COUNTIES GREATEST POTENTIAL FOR STRONG & POSSIBLY SVR TSRA WILL NOT AFFECT KICT OR KCNU TERMINALS THROUGH 24/03Z. HAVE LIMITED "VCTS" ASSIGNMENT TO KCNU WHERE COLD FRONT & ASSOCIATED TSRA ARE SITUATED JUST NW-N OF THIS TERMINAL BUT MAKING VERY SLOW S-SE PROGRESS TOWARD THE TERMINAL. OTHERWISE ALL 5 TERMINALS TO REMAIN IN VFR STATUS THROUGHOUT THYE 24/00Z TAF CYCLE. PREV DISCUSSION... /ISSUED 320 PM CDT WED JUN 23 2010/ DISCUSSION... FORECAST HIGHLIGHTS FOCUS AROUND STRONG/SEVERE THUNDERSTORM CHANCES THIS AFTERNOON/EVENING ACROSS MAINLY SOUTHEAST KS. STRONG COLD FRONT IS CURRENTLY PROGRESSING SOUTHEAST ACROSS THE AREA...STRETCHING FROM JUST WEST OF KANSAS CITY SOUTHWESTWARD TO JUST NORTHWEST OF WICHITA...AND INTO WESTERN OK. CUMULUS ALONG FRONT IS FAIRLY FLAT PER VISUAL OBSERVATIONS...EVIDENCE OF A STRONG CAP STILL IN PLACE INHIBITING THUNDERSTORM DEVELOPMENT. HOWEVER...CONTINUED AFTERNOON HEATING IN CONCERT WITH THE STRONG FRONTAL FORCING AND APPROACHING WEAK MID-LEVEL COOLING FROM THE NORTHWEST SHOULD ALLOW AT LEAST ISOLATED TO WIDELY SCATTERED THUNDERSTORMS TO EVENTUALLY DEVELOP BY 4-6 PM...MAINLY EAST/SOUTHEAST OF A LINE EXTENDING FROM EMPORIA TO WICHITA TO HARPER. VERY UNSTABLE AIRMASS OF 3000-4000 J/KG MLCAPES IN PLACE AHEAD OF THE FRONT...WITH RELATIVELY WEAK WIND SHEAR OF 20-30 KTS...SO AM ANTICIPATING MAIN STORM MODE TO BE MULTI-CELL...WITH THE MAIN THREATS BEING HAIL UP TO PING PONG/GOLFBALL SIZE AND DOWNBURST WINDS UP TO 70 MPH...ALONG WITH TORRENTIAL RAINFALL AND LOCALIZED FLOODING. THINKING LANDSPOUT THREAT WILL BE FAIRLY LOW GIVEN LOW AMOUNTS OF LOW-LEVEL CAPE. SEVERE THREAT SHOULD DIE OFF BY 9-10 PM OR SO. HOWEVER...THREAT FOR LINGERING ISOLATED TO WIDELY SCATTERED THUNDERSTORM ACTIVITY SHOULD CONTINUE ALL NIGHT ACROSS FAR SOUTHERN KANSAS...AS WEAK LOW-LEVEL JET IMPINGES ON STALLING FRONTAL BOUNDARY. ISOLATED ACTIVITY COULD LINGER THROUGH THURSDAY ACROSS FAR SOUTHERN KANSAS. THE NEXT CHANCE FOR THUNDERSTORMS MAY ARRIVE FOR THE SATURDAY NIGHT-SUNDAY NIGHT TIMEFRAME...AS SHORTWAVE ENERGY PROGRESSES ACROSS THE NORTHERN PLAINS...DRAGGING A COLD FRONT SOUTHEAST ACROSS THE CENTRAL PLAINS. LOOKS LIKE A TYPICAL HIGH CAPE/LOW SHEAR SUMMER SCENARIO ACROSS THE CENTRAL PLAINS...SO STRONG TO AT LEAST MARGINALLY SEVERE STORMS LOOK POSSIBLE. TEMPERATURES WILL COOL TO NEAR NORMAL VALUES FOR THURSDAY IN WAKE OF THE COLD FRONT...WITH HIGHS UPPER 80S-LOW 90S AND LOWER DEWPOINTS. HOWEVER...THE SUMMER HEAT/HUMIDITY RETURNS FOR FRIDAY-SATURDAY AS SOUTHERLY FLOW COMMENCES AHEAD OF THE NEXT SHORTWAVE TROUGH. COULD ONCE AGAIN BE FLIRTING WITH HEAT ADVISORY CRITERIA THESE TWO DAYS...ESPECIALLY EAST OF THE I-135/I-35 CORRIDORS. DESPITE A MASSIVE RIDGE BUILDING ACROSS THE WESTERN/CENTRAL CONUS BY LATE WEEKEND...SOMEWHAT COOLER WEATHER IS ANTICIPATED FROM SUNDAY INTO EARLY/MID NEXT WEEK IN WAKE OF THE WEEKEND SYSTEM. AMOUNT OF COOLING WILL DEPEND ON WHICH MODEL SOLUTION VERIFIES. ECMWF WOULD SUGGEST READINGS IN THE 80S FOR MOST LOCATIONS BY EARLY/MID NEXT WEEK WITH A DEEPER EASTERN CONUS LONGWAVE TROUGH. THE GFS WOULD SUGGEST READINGS A BIT WARMER IN THE UPPER 80S TO 90S...WITH A NOT-AS-AMPLIFIED EASTERN CONUS TROUGH. HOWEVER...REGARDLESS OF WHICH SOLUTION VERIFIES...AFTERNOON HEAT INDICES SHOULD BE MUCH LESS THAN CURRENT READINGS...WITH GFS/ECMWF/HPC PROGGED DEWPOINTS IN THE 50S AND 60S. ADK AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU DATA ANALYSIS AT 1730Z...A COLD FRONT EXTENDED FROM KPTT-KMPR- KMHK. CU HAVE DEVELOPED ALONG THIS FRONT AND EXPECT CONVECTION TO DEVELOP BY 20Z NEAR THE I-35 CORRIDOR. STORMS HAVE THE POTENTIAL AFFECT KICT AND KCNU THIS AFTERNOON AND EVENING. DO NOT ANTICIPATE ANY CONDITIONS LESS THAN VFR WITH THE EXCEPTION OF IN THE VICINITY OF THE STRONG THUNDERSTORMS WHERE CIGS AND VSBYS COULD BE MVFR. BEHIND THE FRONT THE WINDS SWITCH FROM SOUTH TO NORTHWEST AND INCREASE TO 15-20 KNOTS WITH GUSTS TO 25 KNOTS. THESE CONDITIONS WILL ADVANCE INTO THE AREA ONCE THE FRONT PASSES AND THE STORMS MOVE OUT. STORMS SHOULD MOVE OUT THE AREA BY 03Z WITH SKIES CLEARING. COOK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 89 70 96 / 20 10 10 10 HUTCHINSON 65 89 69 98 / 10 10 10 10 NEWTON 66 88 69 96 / 10 10 10 10 ELDORADO 68 89 69 94 / 20 10 10 10 WINFIELD-KWLD 70 90 70 95 / 40 20 10 10 RUSSELL 62 88 67 99 / 0 0 10 10 GREAT BEND 63 89 68 99 / 10 10 10 10 SALINA 63 88 68 98 / 0 0 10 10 MCPHERSON 65 88 69 98 / 10 0 10 10 COFFEYVILLE 72 90 70 94 / 50 20 10 10 CHANUTE 70 88 68 94 / 40 10 10 10 IOLA 69 88 68 94 / 30 0 10 10 PARSONS-KPPF 71 89 69 94 / 50 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 23, 7:32 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 732 PM CDT WED JUN 23 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-250045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 732 PM CDT WED JUN 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLFBALL-SIZED HAIL AND 70 MPH GUSTS ARE LIKELY THIS EVENING OVER MOST OF SOUTHEAST KANSAS AS WELL AS OVER SUMNER...COWLEY...AND SOUTHERN BUTLER COUNTIES. VERY HEAVY RAINS ARE ALSO LIKELY AND WILL CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR A FEW THUNDERSTORMS...A FEW OF WHICH MAY PRODUCE HALF INCH HAIL AND 50 MPH GUSTS WILL LINGER OVER THE OKLAHOMA BORDERING COUNTIES OF SOUTH CENTRAL AND SOUTHEAST KANSAS ON THURSDAY. HEAT INDICES OF 100 TO 104 ARE ANTICIPATED FOR ALL AREAS ON FRIDAY AND SATURDAY AFTERNOONS. THUNDERSTORM CHANCES MAY RETURN ACROSS THE AREA FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT...SOME OF WHICH MAY APPROACH SEVERITY WITH THREE QUARTER INCH HAIL AND 50 TO 55 MPH GUSTS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING OVER AREAS GENERALLY EAST AND SOUTHEAST OF THE TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES/ADK
In the hours before
Special weather statement, Jun 23, 7:12 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 712 PM CDT WED JUN 23 2010 KSZ071-072-240100- ALLEN-WOODSON- 712 PM CDT WED JUN 23 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR ALLEN AND WOODSON COUNTIES... AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF COLONY TO 6 MILES SOUTH OF YATES CENTER...AND MOVING SOUTHEAST AT 15 MPH. WINDS TO 50 MPH AND TORRENTIAL RAINFALL ARE EXPECTED WITH THESE STORMS. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. JAKUB
Local storm report, Jun 23, 7:19 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
719 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 W GEUDA SPRINGS 37.11N 97.19W
06/23/2010 E1.75 INCH SUMNER KS EMERGENCY MNGR
&&
ADKLocal storm report, Jun 23, 7:20 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 2 E GEUDA SPRINGS 37.11N 97.11W
06/23/2010 E0.88 INCH COWLEY KS EMERGENCY MNGR
&&
ADKLocal storm report, Jun 23, 7:29 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST 5 E HUNNEWELL 37.00N 97.32W
06/23/2010 E60 MPH SUMNER KS EMERGENCY MNGR
EMERGENCY MANAGER ESTIMATES 55 TO 60 MPH WINDS.
&&
VJPLocal storm report, Jun 23, 7:34 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM FLOOD 5 E SOUTH HAVEN 37.05N 97.31W
06/23/2010 SUMNER KS LAW ENFORCEMENT
FLOODING ON ROADWAYS EAST OF I35 ON US166.
&&
VJPLocal storm report, Jun 23, 8:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
829 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND GST CHANUTE 37.67N 95.46W
06/23/2010 M58 MPH NEOSHO KS ASOS
CHANUTE ASOS MEASURES THUNDERSTORM WIND GUST OF 58 MPH.
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:00 PM CDT | Areal Flood Warning | ICT | Cowley, Sumner | 4 hr |
| Jun 23, 7:18 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 57 min |
| Jun 23, 7:38 PM CDT | Areal Flood Warning | ICT | Allen, Woodson | 3 hr |
| Jun 23, 7:55 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 65 min |
| Jun 23, 8:38 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 45 min |
| Jun 23, 10:10 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 43 min |
| Jun 23, 10:51 PM CDT | Areal Flood Warning | ICT | Chautauqua, Montgomery | 12 hr |
Nearby
Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.